# SDR DALA2016011400309

- Difficulty date: January 14, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 50,165 hours, 22,811 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 43L BETWEEN FRAMES 56 AND 57 IAW 53-00-13, FABRICATED STR SPLICE ER/A 542941-14AD, REV 0, 1, 2, 3.
